# SDR FDEA200911304229

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 81,847 hours, 14,377 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB67292
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLAT NR 4 LWR EDGE FOUND TRIM OFF AS MARKED.  REPAIR CARRIED OUT AT RT WING L/E SLAT NR 4 LWR EDGE TRIMMED OFF AREA IAW EA 1-5750-135674.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 108.
